Sheaves and Cauchy-complete categories
Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 3, pp. 283-286.
@article{CTGDC_1981__22_3_283_0,
     author = {Walters, R. F. C.},
     title = {Sheaves and {Cauchy-complete} categories},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {283--286},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {3},
     year = {1981},
     zbl = {0495.18009},
     mrnumber = {649076},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_3_283_0/}
}
TY  - JOUR
AU  - Walters, R. F. C.
TI  - Sheaves and Cauchy-complete categories
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1981
DA  - 1981///
SP  - 283
EP  - 286
VL  - 22
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_3_283_0/
UR  - https://zbmath.org/?q=an%3A0495.18009
UR  - https://www.ams.org/mathscinet-getitem?mr=649076
LA  - en
ID  - CTGDC_1981__22_3_283_0
ER  - 
%0 Journal Article
%A Walters, R. F. C.
%T Sheaves and Cauchy-complete categories
%J Cahiers de topologie et géométrie différentielle
%D 1981
%P 283-286
%V 22
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1981__22_3_283_0
Walters, R. F. C. Sheaves and Cauchy-complete categories. Cahiers de topologie et géométrie différentielle, Volume 22 (1981) no. 3, pp. 283-286. http://www.numdam.org/item/CTGDC_1981__22_3_283_0/

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Sringer (1967), 1-77. | MR

2 D. Higgs, A category approach to boolean-valued set theory, unpub. manus.

3 F.W. Lawvere, Metric spaces, generalized logic and closed categories, Rend. Sem. Mat. e Fis. di Milano 43 (1974), 135-166. | MR | Zbl

4 M.P. Fourman & D.S. Scott, Sheaves and Logic, Lecture Notes in Math. 753, Springer (1979). | MR | Zbl